# SDR SWAA2022022531066

- Difficulty date: November 19, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO BAY FLOOR SPLICE STRAP HAS CORROSION AT BS887 FROM RBL22-LBL8 / REMOVED OLD AFT CARGO BAY FLOOR SPLICE STRAP @ B.S. 887 FROM RBL 22-LBL 8 PER SRM 51-40-02-0G-0; REPLACE WITH NEW FLR. STRAP PER SRM 51-40-02-0G-0 AND DRW. 149A8104.
